Quotation Hornik, Kurt, Grün, Bettina. 2013. On conjugate families and Jeffreys priors for von Mises-Fisher distributions. Journal of Statistical Planning and Inference 143 (5): 992-999.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Statistical Planning and Inference
Citation Index SCI
WU-Journal-Rating new FIN-A
Language English
Title On conjugate families and Jeffreys priors for von Mises-Fisher distributions
Volume 143
Number 5
Year 2013
Page from 992
Page to 999

Associations

People
Hornik, Kurt (Details)
Grün, Bettina (Details)
Organization
Institute for Statistics and Mathematics IN (Details)
Research Institute for Computational Methods FI (Details)
Google Scholar: Search